Nurofen Joint & Back 256mg Tablets contain sodium ibuprofen, an anti-inflammatory which is effective against mild to moderate joint, back and muscle pain. The tablets can also be used to treat high temperature.
Up to 8 hours of protection from:
Always read the leaflet
Adults and children from 12 years:
Do not give Nurofen Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.
Active Ingredient:Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg).
Also contains: sodium and sucrose.
See leaflet for full list of ingredients.